Transactions of the American Mathematical Society. Volume 363, Number 2, 2011
Contents of Volume 363, Number 2 View front matter and back matter from the print issue of this journal View front and back matter from the print issue $1$D symmetry for solutions of semilinear and quasilinear elliptic equations Alberto Farina; Enrico Valdinoci Trans. Amer. Math. Soc....
Gardado en:
Autor Principal: | |
---|---|
Formato: | Artigo |
Idioma: | English English |
Publicado: |
American Mathematical Society
2010
|
Những chủ đề: | |
Acceso en liña: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3344 |
Các nhãn: |
Engadir etiqueta
Sen Etiquetas, Sexa o primeiro en etiquetar este rexistro!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|